RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ponomarev, Denis Konstantinovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:226
Abstract pages:474
Full texts:138
References:61
E-mail:

http://www.mathnet.ru/eng/person34249
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. V. Mantsivoda, D. K. Ponomaryov, “Towards semantic document modelling of business processes”, The Bulletin of Irkutsk State University. Series Mathematics, 29 (2019),  52–67  mathnet  isi
2. A. V. Mantsivoda, D. K. Ponomaryov, “A formalization of document models with semantic modelling”, The Bulletin of Irkutsk State University. Series Mathematics, 27 (2019),  36–54  mathnet  isi
2018
3. S. Ospichev, D. Ponomarev, “On the complexity of formulas in semantic programming”, Sib. Èlektron. Mat. Izv., 15 (2018),  987–995  mathnet  isi
2010
4. A. S. Morozov, D. K. Ponomaryov, “On decidability of the decomposability problem for finite theories”, Sibirsk. Mat. Zh., 51:4 (2010),  838–847  mathnet  mathscinet; Siberian Math. J., 51:4 (2010), 667–674  isi  scopus
2008
5. D. K. Ponomarev, “A decomposability criterion for elementary theories”, Sibirsk. Mat. Zh., 49:1 (2008),  189–192  mathnet  mathscinet  zmath; Siberian Math. J., 49:1 (2008), 152–154  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019